RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 2, Pages 267–276 (Mi timm1312)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of closed-loop guidance by a given time for a linear control system with delay

P. G. Surkov

Lomonosov Moscow State University

Abstract: The problem of guaranteed closed-loop guidance by a given time under incomplete information on the initial state is studied for a dynamical control system with delay by means of the method of open-loop control packages. A solvability criterion is proved for this problem in the case of a finite set of admissible initial states. The proposed technique is illustrated by a specific linear control system of differential equations with delay.

Keywords: control, incomplete information, linear systems with delay.

Funding Agency Grant Number
Russian Science Foundation 14-01-00539


DOI: https://doi.org/10.21538/0134-4889-2016-22-2-267-276

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 296, suppl. 1, 218–227

Bibliographic databases:

Document Type: Article
UDC: 517.977
MSC: 34K06, 34K35
Received: 04.02.2016

Citation: P. G. Surkov, “The problem of closed-loop guidance by a given time for a linear control system with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 2, 2016, 267–276; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 218–227

Citation in format AMSBIB
\Bibitem{Sur16}
\by P.~G.~Surkov
\paper The problem of closed-loop guidance by a given time for a linear control system with delay
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 2
\pages 267--276
\mathnet{http://mi.mathnet.ru/timm1312}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-2-267-276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3559183}
\elib{http://elibrary.ru/item.asp?id=26040843}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 296
\issue , suppl. 1
\pages 218--227
\crossref{https://doi.org/10.1134/S0081543817020201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403678000020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018730679}


Linking options:
  • http://mi.mathnet.ru/eng/timm1312
  • http://mi.mathnet.ru/eng/timm/v22/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, P. G. Surkov, “O razreshimosti zadachi garantirovannogo paketnogo navedeniya na sistemu tselevykh mnozhestv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 344–354  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:81
    Full text:15
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019